# SDR CA010907009

- Difficulty date: September 5, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Doug DC3-G202A
- Aircraft time: 81,363 hours
- Engine: Wright R1820G2
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Bracket
- Part number: 5118022
- Condition: Broken
- Location: Vertical Stab
- Part time: 81,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET INSPECTED IN ACCORDANCE WITH THE DC3 SUPPLEMENTAL INSPECTION DOCUMENT 53.03.01. BASE FLANGE BROKEN AS DESCRIBED IN THE SID. REPLACEMENT BRACKET FABRICATED AND INSTALLED AS ORIGINAL. TO BE INSPECTED IN ACCORDANCE WITH THE SID ON A CONTINUING BASIS.
